MAUDE Adverse Event Report: ZHEJIANG KINDLY MEDICAL DEVICES CO.,LTD MCKESSON; NEEDLE

ZHEJIANG KINDLY MEDICAL DEVICES CO.,LTD MCKESSON; NEEDLE
Model Number 25G*1 1/2(0.5MM*38MM)
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 01/08/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Person: all production employees have undergone training and passed the assessment before taking up their posts, and the product is assembled using an automatic assembly machine without any processing errors.This factor can be ruled out.Machine: production equipment undergoes daily inspections and regular maintenance, and the first inspection of processed products is conducted every shift.No abnormalities were found, and this factor can be ruled out.Material: the raw materials of the product have not changed.During the needle tube feeding inspection, rigidity and toughness testing will be carried out.Only after passing the testing can it be put into use.The finished product inspection will also undergo rigidity and toughness testing, release only after passing the inspection, and this factor can be ruled out.Method: the process of the product has not changed, and the influence of process changes can be ruled out.The needle tube of this specification is relatively thin and prone to bending when subjected to force.If the bending angle of the needle tube is too large during clinical operation, it may break.Environment: this product is assembled and produced in a clean workshop, and the needle breakage is due to use and is not related to the production environment.2.Sample retention inspection: extract batch number: ckde07-01 specification: 25g *1 1/2 "(0.5mm*38mm) hypodermic needle retention sample of 10 for testing: 1) upon inspection, all needle tubes and needle hubs were filled with adhesive and no abnormalities were found.2) ten samples were selected for rigidity and toughness testing according to the requirements of iso 7864:2016 standard.After testing, all samples were qualified and no fracture occurred.
 
Event or Problem Description
We had an incident where, during local anesthetic infiltration, a mckesson needle broke off and was retained inside a patient.We have had to s end the patient for urgent referral to general surgery to have the needle removed.
 
Event or Problem Description
We had an incident where, during local anesthetic infiltration, a mckesson needle broke off and was retained inside a patient.We have had to send the patient for urgent referral to general surgery to have the needle removed.
 
Additional Manufacturer Narrative
Person: all production employees have undergone training and passed the assessment before taking up their posts, and the product is assembled using an automatic assembly machine without any processing errors.This factor can be ruled out.Machine: production equipment undergoes daily inspections and regular maintenance, and the first inspection of processed products is conducted every shift.No abnormalities were found, and this factor can be ruled out.Material: the raw materials of the product have not changed.During the needle tube feeding inspection, rigidity and toughness testing will be carried out.Only after passing the testing can it be put into use.The finished product inspection will also undergo rigidity and toughness testing, release only after passing the inspection, and this factor can be ruled out.Method: the process of the product has not changed, and the influence of process changes can be ruled out.The needle tube of this specification is relatively thin and prone to bending when subjected to force.If the bending angle of the needle tube is too large during clinical operation, it may break.Environment: this product is assembled and produced in a clean workshop, and the needle breakage is due to use and is not related to the production environment.2.Sample retention inspection: extract batch number: ckde07-01 specification: 25g *1 1/2 "(0.5mm*38mm) hypodermic needle retention sample of 10 for testing: 1) upon inspection, all needle tubes and needle hubs were filled with adhesive and no abnormalities were found.2) ten samples were selected for rigidity and toughness testing according to the requirements of iso 7864:2016 standard.After testing, all samples were qualified and no fracture occurred.3.Sample inspection: received on february 26, 2026, from the customer.Batch number: ckde07-01.Specification: 25g*1 1/2'' (0.5mm*38mm).10 pieces with intact packaging of the same batch number and specification the actual hypodermic needle product will be arranged for inspection immediately as follows: conduct an appearance inspection on the sample batch: ckde07-01, specifications: 25g*1 1/2''(0.5mm*38mm), with 10 samples.The adhesive on the hypodermic needle products is fully applied without any abnormalities; 2) conduct rigid and toughness tests on 10 samples according to the requirements of iso 7864:2016 standard, with all test results meeting the requirements;.

Brand Name
MCKESSON
Common Device Name
NEEDLE
Manufacturer (Section D)
ZHEJIANG KINDLY MEDICAL DEVICES CO.,LTD
no.758,5th binhai road
wenzhou, zhejiang 32502 5
CH  325025
Manufacturer (Section G)
ZHEJIANG KINDLY MEDICAL DEVICES CO.,LTD
no.758,5th binhai road
wenzhou, zhejiang 32502 5
CH   325025
Manufacturer Contact
linjuan yao
no 658., gao chao rd.
jiading shanghai, shanghai 20180-3
CH   201803
MDR Report Key24173118
Report Number3003560965-2026-00001
Device Sequence Number21238463
Product Code FMI
UDI-Device Identifier10612479206769
UDI-Public10612479206769
Combination Product (Y/N)N
PMA/510(K) Number
K112057
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number25G*1 1/2(0.5MM*38MM)
Device Lot NumberCKDE07-01
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/08/2026
Supplement Date Received by Manufacturer01/08/2026
Initial Report FDA Received Date01/24/2026
Supplement Report FDA Received Date03/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown